MathSciNet Relay Station
MathSciNet bibliographic data
MR363332 82.35
Ukai, Seiji On the existence of global solutions of mixed problem for non-linear Boltzmann equation. Proc. Japan Acad. 50 (1974), 179–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement